On the Leibniz rule for random variables. / Leka, Zoltan.

In: Mathematical Inequalities & Applications, Vol. 21, No. 1, 2018, p. 235-249.

Research output: Contribution to journalArticle

Published

Documents

Abstract

We prove a Leibniz-type inequality for the spread of (real-valued) random variablesin terms of their Lp -norms. The result is motivated by the Kato–Ponce inequality and Rieffel’s Leibniz property.
Original languageEnglish
Pages (from-to)235-249
Number of pages15
JournalMathematical Inequalities & Applications
Volume21
Issue number1
DOIs
Publication statusPublished - 2018
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 28122107